MathSciNet Relay Station
MathSciNet bibliographic data
MR40805 (12,751e) 65.0X
O'Brien, George G.; Hyman, Morton A.; Kaplan, Sidney A study of the numerical solution of partial differential equations. J. Math. Physics 29, (1951). 223–251.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement